MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 C-STEM AMT SZ2 STD OFFSET; HIP FEMORAL STEM/SLEEVE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 C-STEM AMT SZ2 STD OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 157004085
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and stem subsidence.
 
Additional Manufacturer Narrative
The patient was revised to address pain and stem subsidence.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ2 STD OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou, jiangsu 21512 -6
CH  21512-6
MDR Report Key6910640
Report Number1818910-2017-25812
Device Sequence Number750828
Product Code JDI
UDI-Device Identifier10603295059608
UDI-Public10603295059608
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number157004085
Device Lot NumberD16043828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR